# SDR UALA2012081604560

- Difficulty date: August 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 65,405 hours, 24,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Jam-Nut
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  CAPT'S WINDOW BINDING WON`T UNLOCK AFTER PRESSURE CYCLE.  CHECK CAPTS SLIDING WINDOW PER AMM.  FOUND LOWER AFT LINK ARM JAM NUT NOT TIGHT.  CHECKED ADJUSTMENT AND TIGHTENED JAM NUT.  PRESSURIZED AIRCRAFT.  AFTER DEPRESSURZING OPERATED WINDOW LATCH HANDLE.  OPS CHECKED GOOD.  ALSO LUBED TRACK AREA.  OK TO CONTINUE.
